# SDR DL757090379

- Difficulty date: March 6, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 72,455 hours, 35,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: 4l Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE T/S 4L DOOR ARMING LEVER BEING HARD TO OPERATE 4L DOOR SLIDE DEPLOYED.  REPLACED DOOR SLIDE AND EMERGENCY DOOR RESERVOIR PER M/M.  CLEANED AND LUBED MECHANISMS.  OK FOR SERVICE.
